# SDR FDEA200909293425

- Difficulty date: September 29, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N3101
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING (TOP) HAS EXFOLIATION CORROSION AT BS 922, 20 INCHES FROM FRONT   WING SPAR. REPAIR CARRIED OUT IAW EA F-5710-132616.
